Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whtx

How to treat RED face?

Recommended Posts

I know it's not rosacea. Just finished a 6 month course of accutane but face is still constantly red. In the T zone right on both cheeks close to the nose.

Is there anyway to treat that? I heard aloe vera was good so I bought some Fruit of the Earth but had a terrible reaction to it and broke out.

post-3386-1114525506_thumb.jpg

post-3386-1114525506_thumb.jpg

Share this post


Link to post
Share on other sites

I think the best thing for that is time. Once the accutane is completely out of your system, it will begin to fade quickly. I am not speaking from experience. But I have read this in many other posts by people who have finished their courses.

Maybe, just be gentle with your skin. wash, moisturize and leave it alone. You don't really want to go back to the whole topical ordeal ddo you?

Share this post


Link to post
Share on other sites

Yea, the skin is red becasue it's still quite dry. Just give it time, and maybe dont wash your face as often. Thats what I did, and teh redness faded (I had it in the exact same spot as you). Of course, my stupid skin breaks out wether it's dry, or oily, so it's looking like a second round of tane for me.

Share this post


Link to post
Share on other sites

lets just say that I moisturize like no tomorrow. Once waking up in the morning after a wash with water. 2nd time before bed when I wash with a cleanser. It dosnt seem like it's dry.

The area that is red looks exactly like a butterfly! Is that because of dryness?

post-3386-1114552875_thumb.jpg

post-3386-1114552875_thumb.jpg

Share this post


Link to post
Share on other sites

i had my last two weeks on accutane and i stop them my self

because where i live is getting very hot and i m red too

4 days of and still red and sometimes i flush

Share this post


Link to post
Share on other sites

I really like your pictures, whtx, but I don't have any advice on the redness.

As for aloe vera, though, you might have better luck with fresh stuff straight from the plant. Unless of course you're simply allergic. Test behind your ear or whatever it is that topical labels always tell you.

Share this post


Link to post
Share on other sites

cetaphil cleansing lotion: I've been using it for 6 months now. I dont think it has caused me any harm. Just cant seem to shake off this red butterfly on my face.

Share this post


Link to post
Share on other sites

great illustration i must say eusa_clap.gif

as for the redness, my doc doesn't know shit about it.. he says it might or might not be from accutane... what an idiot...;;

Share this post


Link to post
Share on other sites

My face also gets red from time to time, it really seems to come and go. Sometimes it will seem really red, other times it won't. I definitely flush 10x easier than I did pre-Accutane.

Much like the above poster, my derm also knows nothing about it, and says it may or may not be from the Accutane. Amazing that so many people here have a problem with it, and doctors have no idea about it.

Share this post


Link to post
Share on other sites

I think you have inflamations going on below your skin. How long time have you been on accutane and with how many mg/day?

I tell you this: Im red all the time as you on the cheeks (and nose), but I know it is due to the inflammation. Even now when im on accutane for the 7th month (20mg/day only), im still red. Had I been on 60mg/day (which I tried for 2 years ago), I think my face would be even colored.

Well this is my theory, I might be wrong. Maybe you have the same problem, or it could be something with your placement of blood vessels or maybe even both (combination).

Edit: Forgot to say I can see my face gets more red and inflamed when I don't take accutane (barely any pimples on the outside, but on the inside its visible to see a lot of things is going on..). It also have a warm uncomfortable feeling.

Share this post


Link to post
Share on other sites

La Roche-Posay Rosaliac ***NEW***

LRP-6672Retail: $25.00Our Price: $19.98

La Roche-Posay Rosaliac is a weightless, light-green, tinted, skin perfecting anti-redness moisturizer.

Size: 1.35 fl oz / 40 ml

Indications:

Redness, flushing

Rosacea

Sensitive, thin, reactive skin

Benefits:

Neutralizes redness, relieves comfort, restores luminosity

Weightless light green tinted formula instantly minimizes redness

Fragrance-free

Share this post


Link to post
Share on other sites

I don't think it would be an inflammation under the skin if you just got off Tane. It sounds like that's just where you have blood vessels. Try the cream mentioned aboce, I did and it worked moderatly well. (I have a red nose, that shows up as red dark in outdoor light.) If you still don't like the results, there are laser options to shrink the blood vessels...I think is shrinks them...tha laser does something anyways and no more redness.

Share this post


Link to post
Share on other sites
Guest Marino

Hi,

A few questions:

1] what racial backround are you from [not country but racial classification like; nordic, meditaranean, eastern european].

2] Did you have a red face before you went on accuntane

3] Did you use alot of sunblock while on accuntane and avioded the sun as much as possilbe.

I had a red face that began around my mid teenanger years, which was unusual becasue I have a white/slight olive complection when I was younger. I'm not sure what casued though the taning salons didn't help.

To get it under control I had microdermabrasion + chemical peel [glycolic 40-50 percent cant remember] I had 6 treatments [they microed me then put the peel on straight after]. Each time I went bright red and orange like an unbelievable sun burn with almost a cut flesh look. The redness then truned to scabs. By the 5th treatment I had my good old complection back.

My theory is:

- If you are of northern european backround and have a natrually pinkish complection, theres not much you can do about it [but it looks natuall and suites most faire skinned people, especially with red hair] Dont quote me on this but maybe a laser treatment could help to shrink the blood vesels.

- If you had a complection at one stage of your life no redness then theres usually a solution [as long as you dont have sevre 3rd degree burns]. This can be done with peels and micro [in my experiance] however as some one mentioned earlier certain types of lasers do blood vesels [usually for rosacea]

-Became red after accutane; I would have to wait a minimum of 6 to 12 months. I know it seems long but the results will last a life time. If the redness is still there after 12 months then do some research on micro, peel or laser. MAKE SURE YOU DONT DO LASER, PEEL OR MICRO BEFORE THE 12MONTHS IS OVER!! YOU WILL DESTROY YOUR SKIN.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×